# SDR IPXA09B55782

- Difficulty date: April 28, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B065263
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FWD CARGO RBL 45" STA 570 FLOOR SUPPORT FOUND CRACKED.  FWD CARGO COMPT BS 570 RBL 34.25" TO RBL 58.25" FORMER SUPPORT REPAIRED AS PER SRM 51-70-11 FIG 1 REV 11.
